# SDR COMA9610208

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12005806003
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND BUTT STRAPS TO HAVE SURFACE CORROSION.  CLEANED, TREATED AND PAINTED AREA PER EMB M/M 51-21-04.
